Bumps On The Eyelids That Have Been Getting Bigger For 2 Months?

Illustration of Bumps On The Eyelids That Have Been Getting Bigger For 2 Months?
Illustration: Bumps On The Eyelids That Have Been Getting Bigger For 2 Months? Bing

Hello doctor, on the inside of my eye, to be precise on the lower eyelid, inside, there is a lump like a red stye that is getting bigger and bigger, and this has been going on for 2 months, instead of getting smaller but instead getting bigger, is this dangerous for you? my eyes? Then how to solve it? That is all and thank you

1 Answer:

Hello Pashakarin.


Thanks for the question. Bumps that appear on the eyelids can be caused by:


Stye or hordeolum, is a lump that appears on the eyelid like a boil that can be accompanied by complaints of watery eyes, red eyes, and red and swollen eyelids.

Chalazion is a lump on the eyelid due to malfunction of the Meibomian glands in the eyelashes. This condition generally occurs in the upper eyelid that occurs for a prolonged period (chronic).

Both of these lumps can be treated at home if the lump is still small by applying warm compresses to the lump. However, if this lump has enlarged and has been occurring for 2 months, you should consult an ophthalmologist for further treatment. Usually the doctor will need to make a small incision in this lump and remove the contents of the lump. If not cleaned, these lumps do not heal easily.


For a while, you can apply a warm compress to this lump. Avoid popping these bumps and avoid rubbing the sore eye.


Hope this information is useful.


Dr. Aloisia

: by

Related Question

The Advanced Stage In Tuberculosis Treatment?

The Advanced Stage In Tuberculosis Treatment?

(1 year ago)

Hello, I am a TBB patient. After two months of intensive treatment, I moved to follow-up treatment, which is now experiencing frequent sputum mixed with blood, even though I always...

A Safe Drug For Treating Biduran In Children Who Have A History Of Heart Disease?

A Safe Drug For Treating Biduran In Children Who Have A History Of Heart Disease?

(1 year ago)

Tonight the doctor wanted to ask the doctor, my child was 5thn starting yesterday (28-11-2019) biduranndokter, I already love cetirizine syrup 5m / h, with prednisone 1 / 2tablet /...

Halo Doc May Not Take Prednisone Along With The Drug Infidex Dexametasone And Vitamin B1

Halo Doc May Not Take Prednisone Along With The Drug Infidex Dexametasone And Vitamin B1

(2 years ago)

Hello, do you want to consult, do you want to ask you to not take prednisone along with infidex dexametasone and vitamin b1 at the same time for 3 months. Please give the informati...

Leave a Reply

Your email address will not be published. Required fields are marked *